Research

Distribution semigroups and control systems


Reference:

Opmeer, M. R., 2006. Distribution semigroups and control systems. Journal of Evolution Equations, 6 (1), pp. 145-159.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsOpmeer, M. R.
DOI10.1007/s00028-005-0238-3
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7033
Additional InformationID number: ISI:000236201000007

Export

Actions (login required)

View Item